# SDR ASAA2012092792970

- Difficulty date: September 2, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 24,056 hours, 7,182 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 100370750
- Part serial: 4464
- Condition: Failed
- Location: Fuel Qty
- Part time: 24,061 hours, 7,183 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FUELER REPORTED NR 1 FUEL QTY INDICATOR READING 88888.  ACTUAL FUEL QTY INDICATION ON THE UPPER PORTION OF THE GAUGE OK.  ACFT GROUNDED.  REPLACED TANK 1 FUEL QTY INDICATOR.  AMM 28-41-61-000-801. OPS CHECK NORMAL REF AMM 28-41-400-801. GROUND VERIFICATION NORMAL.
